Revanesse Swelling - What Can I Do?
- Asked by Kasya in Canada
- 1 year ago
I had 2 mls of Revanesse in my undereye, cheeks, nasolabial and lips 8 days ago. I'm still very, very swollen and hate the look. Dr. tried a homepathic injection to ease swelling - nothing. I tried Naproxen - nothing. I also tried Reactine - nothing. I am quite scared and put off an event to next week and I think my bf is going to propose. I can't live like this. Should I go to a dr. to get a prescription anti inflammatory. I also hate the result of my filler. Please help!
Revanesse and Swelling
Any concerns for an allergic reaction or a possible infection after injection of a filler should be reported to your plastic surgeon or other capable injector.
Very unusual. Do you have any pain or redness? This may be an allergic reaction which should respond to steroids, or a low grade infection. You need to seek the help from your treating doctor.
Revanesse swelling, What should I do?
You may want to allow another week or so for the swelling to resolve before you decide to do anything more. But If you still don't like it, you can have the product dissolved with Hyaluronidase.
Revanesse is not approved in the U.S.
Revanesse is an HA filler but it is not approved for use in the U.S. Because it is an HA filler it should respond to hyaluronidase (called Vitrase or Wydase in Canada). Normally fillers can take up to 2 weeks to fully settle down, so I don't know that you want to start altering things yet. However, if you are certain you hate the filler and want it removed, you will need to seek dissolving injections from a physician. An anti-inflammatory, Naproxen, homeopathic injections (I don't even know what this is) won't do anything, because the filler needs a dissolving agent to be removed. It's up to you to decide if you want to wait and see how things settle down, or seek assistance from a physician at this point.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.